MathSciNet Relay Station
MathSciNet bibliographic data
MR1836918 (2002b:41026) 41A55 (42A10 65D32)
Cools, Ronald; Lyness, James N. Three- and four-dimensional $K$-optimal lattice rules of moderate trigonometric degree. Math. Comp. 70 (2001), no. 236, 1549–1567 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement